I'm taking 150mg toprol, 80mg diovan and 4 mg warfarin for atriel fibrillation , I'm gaining weight, am tired and lightheaded, would a mother medication be more effective
Hello Cour and a warm welcome to DC
Regarding your question I think the best place to start is to identify what is causing you to feel tired and light headed. It could be your medication. You don’t state how long you have been taking your medication regime for. Taking Toprol-XL (Metoprolol) and Diovan (hydrochlorothiazide) may lower your blood pressure and thus cause your symptoms. Also Toprol-XL can cause light headedness as a side effect. Continue to take your medication but make an appointment with you Dr asap. A number of factors are taking into consideration when one selects which medication to use to treat Atrial Fibrillation (AF). The cause of the AF, the type of AF, treatment of any underlying cause, symptoms, age and other health issues. This is why treatment varies from person to person. With regards to your weight gain. You must mention this to your Dr also. There may be an underlying cause.
How often are you in the therapeutic range while taking your warfarin? There are many people that complain about feeling tired while taking warfarin. This could be exacerbated by the Toprol and Diovan. You need to discuss with your doctor about possibly using Eliquis or Xarelto in place of the warfarin. The best medication is what works best for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prevention of Thromboembolism in Atrial Fibrillation - I had an abilation in February and am having?
Posted 14 Aug 2009 • 3 answers
Posted 29 Sep 2009 • 1 answer
Posted 3 Aug 2012 • 2 answers
Posted 16 May 2013 • 3 answers
Posted 26 Sep 2015 • 1 answer